MathSciNet Relay Station
MathSciNet bibliographic data
MR679066 (84b:57006) 57N12 (57R80 57R99)
Freedman, Michael Hartley The topology of four-dimensional manifolds. J. Differential Geom. 17 (1982), no. 3, 357–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement